Controllability of two-point nonlinear boundary-value problems by the numerical-analytic method

2004-04-15
Akhmet, Marat
Zafer, A
By employing a numerical-analytic method, we establish sufficient conditions for the controllability of systems (dy) under bar /dt = A (t)y + B (t) it + g (t) + f (t,y,z,u)

Citation Formats
M. Akhmet and A. Zafer, “Controllability of two-point nonlinear boundary-value problems by the numerical-analytic method,” APPLIED MATHEMATICS AND COMPUTATION, vol. 151, no. 3, pp. 729–744, 2004, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46020.